# SDR ASAA0946321

- Difficulty date: July 17, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 655287873
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BETWEEN STA 967 + 986.5 AT LBL 47 IS CORRODED.  REMOVED CORRODED WEB, FABBED REPLACEMENT PART AND INSTALLED REPLACEMENT WEB IAW SRM.
